MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (id 823832) was implanted on (b)(6) 2024 with setting 100mmh2o.On may 7, 2024, the patient felt dizzy, and on may 13, 2024, the patient went to the hospital again and a lumbar puncture was done with the intracranial pressure (icp) pressure of 80mmh2o.The computed tomography (ct) showed slit ventricle, and suspected there was a csf over-drain.The pressure was adjusted to highest value while the icp of the patient was still lower to normal value.The valve remains implanted.
 
Additional Manufacturer Narrative
The hakim valve (id 823832) was not returned for evaluation as the product remains implanted, therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19780337
Report Number3013886523-2024-00209
Device Sequence Number12791006
Product Code JXG
UDI-Device Identifier10381780535034
UDI-Public(01)10381780535034(17)270930(10)6727022
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823832
Device Lot Number6727022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian